# SDR A6WA20121101584

- Difficulty date: October 24, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 21,702 hours, 20,887 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Condition: Chafed
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT O/B FLAP ROLLER GUIDE FITTING IS CHAFED.  REPAIRED RIGHT O/B FLAP ROLLER GUIDE FITTING IAW REO 601R-57-53-956. REV -.
